# SDR 96ZZZX1476

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11831
- Make and model: Cessna 150
- Aircraft serial: 15075658
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46512
- Condition: Casting Flaw
- Location: Carburetor
- Component: Facet, MA35PA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION OF A NEW PMA CARBURETOR VENTURI FOUND CASTING FLAWS.  SUBMITTER STATES HAS SEEN THIS DEFECT FREQUENTLY.
